Skip to main content
Log in

A null ideal for inaccessibles

  • Published:
Archive for Mathematical Logic Aims and scope Submit manuscript

Abstract

In this paper we introduce a tree-like forcing notion extending some properties of the random forcing in the context of \(2^\kappa \), \(\kappa \) inaccessible, and study its associated ideal of null sets and notion of measurability. This issue was addressed by Shelah (On CON(Dominating\(\_\)lambda\(\,>\,\)cov\(\_\lambda \)(meagre)), arXiv:0904.0817, Problem 0.5) and concerns the definition of a forcing which is \(\kappa ^\kappa \)-bounding, \(<\kappa \)-closed and \(\kappa ^+\)-cc, for \(\kappa \) inaccessible. Cohen and Shelah (Generalizing random real forcing for inaccessible cardinals, arXiv:1603.08362) provide a proof for (Shelah, On CON(Dominating\(\_\)lambda\(\,>\,\)cov\(\_\lambda \)(meagre)), arXiv:0904.0817, Problem 0.5), and in this paper we independently reprove this result by using a different type of construction. This also contributes to a line of research adressed in the survey paper (Khomskii et al. in Math L Q 62(4–5):439–456, 2016).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Brendle, J., Löwe, B.: Solovay-type characterizations for forcing-algebra. J. Simbol. L. 64, 1307–1323 (1999)

  2. Cohen, S., Shelah, S.: Generalizing random real forcing for inaccessible cardinals, preprint, arXiv:1603.08362

  3. Jensen, R.B.: Definable Sets of Minimal Degree, Mathematical Logic and Foundation of Set Theory. In: Proceedings of an International Colloquium held under the Auspicies of the Israel Academy of Sciences and Humanities, Jerusalem, 11–14 November 1968 (1968)

  4. Khomskii, Y., Laguzzi, G., Löwe, B., Sharankou, I.: Questions on generalized Baire spaces. Math. L. Q. 62(4–5), 439–456 (2016)

    Article  MATH  Google Scholar 

  5. Laguzzi, G.: Generalized Silver and Miller measurability. Math. L. Q. 61(1–2), 91–102 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  6. Schlicht, P.: Perfect subsets of generalized Baire spaces and long games. J Symb Log (Accepted)

  7. Shelah, S.: On CON(Dominating_lambda > cov_λ(meagre)), preprint. arXiv:0904.0817

  8. Shelah, S.: A parallel to the null ideal for inaccessible \(\lambda \): part I. Arch. Math. Logic 56(3–4), 319–383 (2017)

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Giorgio Laguzzi.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Friedman, SD., Laguzzi, G. A null ideal for inaccessibles. Arch. Math. Logic 56, 691–697 (2017). https://doi.org/10.1007/s00153-017-0562-7

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00153-017-0562-7

Keywords

Mathematics Subject Classification

Navigation

pFad - Phonifier reborn

Pfad - The Proxy pFad of © 2024 Garber Painting. All rights reserved.

Note: This service is not intended for secure transactions such as banking, social media, email, or purchasing. Use at your own risk. We assume no liability whatsoever for broken pages.


Alternative Proxies:

Alternative Proxy

pFad Proxy

pFad v3 Proxy

pFad v4 Proxy